# SDR AALA202508125330

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N424AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10141
- Aircraft time: 18,411 hours, 5,056 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Detached
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPON ARRIVAL AT THE GATE, CATERING PERSONNEL ARE UNABLE TO GET DOOR 1R TO LOCK IN THE OPEN POSITION. MAINTENANCE INSPECTED R1 DOOR RELEASE MECHANISM AND FOUND RELEASE ROD OFF OF LOCKING LEVER. MAINTENANCE REPOSITIONED RELEASE ROD BACK ONTO LOCKING LEVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-12.
